# SDR CA041018004

- Difficulty date: September 30, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 5,616 hours
- Engine: Cont IO550F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ACE631397
- Condition: Cracked
- Location: Nr 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50 HOUR INSPECTION, NR 4 CYLINDER WAS FOUND TO HAVE ZERO COMPRESSION.CLOSER EXAMINATION FOUND CRACKS EXTENDING FROM BOTH SPARK PLUG HOSE INTO THE EXHAUST PORT AND CYLINDER HEAD.A FOLLOW-UP ISPECTION INCLUDING COMPRESSON TEST AND SOAP LEAK TEST WILL BE CONDUCTED TO INSURE CONTINUED AIRWORTHINESS.
